Transplanting Maximal Inequalities Between Laguerre and Hankel Multipliers.
Monatshefte für Mathematik, Tome 122 (1996) no. 3, pp. 187-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
maximal inequalities, Laguerre multipliers, Hankel multipliers, maximal function, Hankel transform
@article{MOMA_1996__122_3_178741,
author = {Krzysztof Stempak},
title = {Transplanting {Maximal} {Inequalities} {Between} {Laguerre} and {Hankel} {Multipliers.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {187--198},
year = {1996},
volume = {122},
number = {3},
zbl = {0866.42006},
url = {http://geodesic.mathdoc.fr/item/MOMA_1996__122_3_178741/}
}
Krzysztof Stempak. Transplanting Maximal Inequalities Between Laguerre and Hankel Multipliers.. Monatshefte für Mathematik, Tome 122 (1996) no. 3, pp. 187-198. http://geodesic.mathdoc.fr/item/MOMA_1996__122_3_178741/